pretty self explanatory, no clue which medication to choose - Avonex, Copaxone, Betaseron, Rebif...
19 Nov 2011
Hi, I was offered them all but first given what each one meant. One was everyday, but little side effects. Another had the potential for flu like symptoms but only three times a week. And yet another only once a week, but it was intramuscular.
I opted for the Copaxone, daily. I got in a much better routine. Right before bed, did the shot, then lights out. It became habit. Because of insurance I had to change to Rebif. I hate it. Copaxone I hardly felt. The Rebif stings and leaves red marks. And I forget half the time to take it and it ends up being later and later in the day. Finally, the intramuscular one just sounded more painful. Deeper. Subcutaneous not so bad. I know they are all different for everyone, but I would opt for the Copaxone based on personal experience. The support they offered as well was incredible. Like MS is so different for each of us, our reactions to the medications can be as well. Good luck. :)
*Martha* Dx in 2004
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had a nurse come once a week to inject the Avonex because I am scared of needles and the side effects were horrible, chills, fever, pain, ...
19 answers • 5 Sep 2009
... "ache" all day everyday. my doc prescribed me vicodin, which i take 1 in the aftetnoon and 1 before bed. this seems to be helping alot. ...
1 answer • 22 Jun 2011
Been on Gilenya 5 months, severe case of psorisias has broken out on my butt - anyone else had this?
I never had this prior and think the Gilenya may have brought this out. I'd rather walk around with the misery of the shots (avonex for 7 years ...
1 answer • 1 Aug 2011
... leaving blood stains on the sheets. Dr. has taken me off the medicine. It started with Avonex, where my legs started to spot. Just on my legs and ...
1 answer • 30 Jan 2013
I'm about to start Aubagio after being on Rebif, Tysabri, and Copaxone. None of them worked and I was allergic to them as well
0 answers • 24 Feb 2013